# SDR DALA2021010800136

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-211
- Aircraft serial: 7031
- Aircraft time: 13,198 hours, 7,101 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE PRIOR TO PUSHBACK, SMELL OF SMOKE IN FLIGHT DECK.  EXTERNAL AIR WAS POWERED OFF.  APU BLEED AIR WAS ON.  F/A REPORTED NO SMOKE SCENT IN CABIN, ONLY FLIGHT DECK.  CORRECTIVE ACTION: T/S R & R STATIC INVERTER, PER AMM A321 25-18.  PERFORMED WIRING CHECKS BETWEEN 3NA AND CA/FO ELECTRIC OUTLETS, INTEGRETY CHECKS GOOD.
